# SDR AWXA200301285

- Difficulty date: October 2, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630087
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A .3750 INCH CRACK WAS FOUND ON BS 178 BULKHEAD SIDE CHORD AT RBL 30, WL 207. MAINTENANCE REMOVED R/H SIDE CHORD BS 178, RBL 30, WL 207; FABRICATED A NEW REPLACEMENT RT SIDE CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 3, 4, 12-14, PG. 26, 29,38, 44, 50, AND 55.
